# SDR ZW0A0100309

- Difficulty date: April 11, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N909TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49170
- Aircraft time: 54,668 hours, 28,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON CABIN FLOOR MEMBRANE AND FLOOR SUPPORT STRUCTURE, STA 148 TO 218.  REMOVED CORRODED FLOOR SUPPORTS AND MEMBRANE, STA 148 TO 218, LBL 15 TO RBL 57, PER SPM 6-70-01 AND SRM 53-01, FIG 2.
